On Discontinuous Homomorphisms of L1(G).

Kjeld B. Laursen

Mathematica Scandinavica (1972)

  • Volume: 30, page 263-266
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Laursen, Kjeld B.. "On Discontinuous Homomorphisms of L1(G).." Mathematica Scandinavica 30 (1972): 263-266. <http://eudml.org/doc/166241>.

author = {Laursen, Kjeld B.},
journal = {Mathematica Scandinavica},
pages = {263-266},
title = {On Discontinuous Homomorphisms of L1(G).},
url = {http://eudml.org/doc/166241},
volume = {30},
year = {1972},

AU - Laursen, Kjeld B.
TI - On Discontinuous Homomorphisms of L1(G).
JO - Mathematica Scandinavica
PY - 1972
VL - 30
SP - 263
EP - 266
UR - http://eudml.org/doc/166241
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.